| Model Number |
015170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the clinical survey, the health care professional encountered maternal bleeding (not requiring transfusion) directly related to the stapler or presence of the staples twice in the last 12 months.The user described what occurred and how the procedure was completed following the maternal bleeding: there was always some bleeding at the corners that requires some additional sutures to be placed.Furthermore, surgical/major medical intervention that changed the course of patient¿s care was never required.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.